Extremal functions and contractive divisors in A -n
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 1, pp. 179-191.
@article{ASNSP_1996_4_23_1_179_0,
     author = {Horowitz, C. and Korenblum, B. and Pinchuk, B.},
     title = {Extremal functions and contractive divisors in $A^{-n}$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {179--191},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 23},
     number = {1},
     year = {1996},
     zbl = {0866.30039},
     mrnumber = {1401422},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1996_4_23_1_179_0/}
}
TY  - JOUR
AU  - Horowitz, C.
AU  - Korenblum, B.
AU  - Pinchuk, B.
TI  - Extremal functions and contractive divisors in $A^{-n}$
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1996
DA  - 1996///
SP  - 179
EP  - 191
VL  - Ser. 4, 23
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1996_4_23_1_179_0/
UR  - https://zbmath.org/?q=an%3A0866.30039
UR  - https://www.ams.org/mathscinet-getitem?mr=1401422
LA  - en
ID  - ASNSP_1996_4_23_1_179_0
ER  - 
%0 Journal Article
%A Horowitz, C.
%A Korenblum, B.
%A Pinchuk, B.
%T Extremal functions and contractive divisors in $A^{-n}$
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1996
%P 179-191
%V Ser. 4, 23
%N 1
%I Scuola normale superiore
%G en
%F ASNSP_1996_4_23_1_179_0
Horowitz, C.; Korenblum, B.; Pinchuk, B. Extremal functions and contractive divisors in $A^{-n}$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 1, pp. 179-191. http://www.numdam.org/item/ASNSP_1996_4_23_1_179_0/

[1] P. Davis, The Schwarz Function and Its Applications, Carus Math. Monographs, vol. 27, Math. Assoc. of America. | MR | Zbl

[2] P.L. Duren - D. Khavinson - H.S. Shapiro - C. Sundberg, Contractive zero divisors in Bergman spaces, Pacific J. Math 157 (1993), 37-56. | MR | Zbl

[3] H. Hedenmalm, A factorization theorem for square area-integrable analytic functions, J. Reine Angew. Math. 422 (1991), 45-68. | MR | Zbl

[4] L. Hormander, Introduction to Complex Analysis in Several Variables, North Holland, Amsterdam, 1973. | MR | Zbl

[5] K. Seip, Beurling type density theorems in the unit disck, Invent. Math. 113 (1993), 21-39. | MR | Zbl

[6] H.S. Shapiro, The Schwarz function and its generalization to higher dimensions, Univ. of Arkansas Lecture Notes in Math. Sciences, vol. 9, John Wiley and Sons, New York, 1992. | MR | Zbl